Degree sequence and independence in K(4)-free graphs

Paul Erdos, Ralph Faudree, Talmage James Reid, Richard Schelp, William Staton

Research output: Article

3 Citations (Scopus)

Abstract

We investigate whether Kr-free graphs with few repetitions in the degree sequence may have independence number o(n). We settle the cases r = 3 and r ≥ 5, and give partial results for the very interesting case r = 4.

Original languageEnglish
Pages (from-to)285-290
Number of pages6
JournalDiscrete Mathematics
Volume141
Issue number1-3
DOIs
Publication statusPublished - jún. 28 1995

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Degree sequence and independence in K(4)-free graphs'. Together they form a unique fingerprint.

  • Cite this

    Erdos, P., Faudree, R., Reid, T. J., Schelp, R., & Staton, W. (1995). Degree sequence and independence in K(4)-free graphs. Discrete Mathematics, 141(1-3), 285-290. https://doi.org/10.1016/0012-365X(93)E0226-T